A resolution of the chemotactic wave paradox

T. Höfer, P. K. Maini, J. A. Sherratt, M. A. J. Chaplain, P. Chauvet, D. Metevier, P. C. Montes, J. D. Murray

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


We propose an extension of the standard model for cell chemotaxis which explicitly accounts for the adaptation of the chemotactic response. We show that this model resolves the ?chemotactic wave paradox? of slime mould aggregation in a natural way.
Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalApplied Mathematics Letters
Issue number2
Publication statusPublished - 1994


Dive into the research topics of 'A resolution of the chemotactic wave paradox'. Together they form a unique fingerprint.

Cite this